# SDR SWIA201541406

- Difficulty date: August 3, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 33,971 hours, 28,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Not Reported
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE, CENTER L/E CAP REQUIRES REPLACEMENT.  R & R LT INBD FLAP VANE CENTER L/E CAP IAW SRM AND STS.
